| Model Number |
BF-XP190 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported no visual displayed and only showing static during set-up involving an olympus bronchovideoscope.There was no patient injury reported.
Additional Manufacturer Narrative
The device was returned for inspection.The root cause could not be identified.Based on the results of the investigation, the customer allegation was confirmed.It is likely the following led to the malfunction: electrical/electronic problem resulting in component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.